American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] William Abikoff and William J. Harvey. Extremal Kleinian groups. Proc. Amer. Math. Soc. 140 (2012) 267-278. MR 2833539.
Abstract, references, and article information   
View Article: PDF

[2] R. Milson. Reflection quotients in Riemannian geometry. A geometric converse to Chevalley's theorem. Proc. Amer. Math. Soc. 132 (2004) 2825-2831. MR 2063099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John R. Stembridge. On the Poincaré series and cardinalities of finite reflection groups . Proc. Amer. Math. Soc. 126 (1998) 3177-3181. MR 1459151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. P. Rossetti and P. A. Tirao. Compact flat manifolds with holonomy group $\mathbf{Z}_2 \oplus \mathbf{Z}_2$ . Proc. Amer. Math. Soc. 124 (1996) 2491-2499. MR 1353397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul Igodt and Wim Malfait. Representing the automorphism group of an almost crystallographic group. Proc. Amer. Math. Soc. 124 (1996) 331-340. MR 1301030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Emilio Bujalance, Grzegorz Gromadski and David Singerman. On the number of real curves associated to a complex algebraic curve . Proc. Amer. Math. Soc. 120 (1994) 507-513. MR 1165047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shin-ichi Kato. Duality for representations of a Hecke algebra . Proc. Amer. Math. Soc. 119 (1993) 941-946. MR 1215028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Erich W. Ellers. Relations in hyperreflection groups . Proc. Amer. Math. Soc. 81 (1981) 167-171. MR 593448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. K. Oliver. On Bieberbach's analysis of discrete Euclidean groups . Proc. Amer. Math. Soc. 80 (1980) 15-21. MR 574501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dong Hoon Lee. Algebraic automorphism groups of pro-affine algebraic groups . Proc. Amer. Math. Soc. 78 (1980) 175-180. MR 550488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David M. Goldschmidt. Abstract reflections and Coxeter groups . Proc. Amer. Math. Soc. 67 (1977) 209-214. MR 0463328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peter Lorimer. A property of the groups $P\Gamma L(m,\,q)$, $q\geq 5$ . Proc. Amer. Math. Soc. 37 (1973) 393-396. MR 0313415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert E. Solazzi. On the isomorphisms between certain congruence groups . Proc. Amer. Math. Soc. 35 (1972) 405-410. MR 0308293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia